New constructions of resilient and correlation immune Boolean functions achieving the upper bound on nonlinearity

Research output: Contribution to journalArticle

Standard

New constructions of resilient and correlation immune Boolean functions achieving the upper bound on nonlinearity. / Pasalic, Enes; Johansson, Thomas; Maitra, Subhamoy; Sarkar, Palash.

In: Journal of the Indian Statistical Association, Vol. 42, No. 2, 2004, p. 287-307.

Research output: Contribution to journalArticle

Harvard

APA

CBE

MLA

Vancouver

Author

RIS

TY - JOUR

T1 - New constructions of resilient and correlation immune Boolean functions achieving the upper bound on nonlinearity

AU - Pasalic, Enes

AU - Johansson, Thomas

AU - Maitra, Subhamoy

AU - Sarkar, Palash

PY - 2004

Y1 - 2004

M3 - Article

VL - 42

SP - 287

EP - 307

JO - Journal of the Indian Statistical Association

T2 - Journal of the Indian Statistical Association

JF - Journal of the Indian Statistical Association

IS - 2

ER -